Napredna pretraga

Pregled bibliografske jedinice broj: 838207

On an upper bound for Sherman’s inequality


Ivelić Bradanović, Slavica; Latif, Naveed; Pečarić, Josip
On an upper bound for Sherman’s inequality // Journal of inequalities and applications, 2016 (2016), 165-1 doi:10.1186/s13660-016-1091-3 (međunarodna recenzija, članak, znanstveni)


Naslov
On an upper bound for Sherman’s inequality

Autori
Ivelić Bradanović, Slavica ; Latif, Naveed ; Pečarić, Josip

Izvornik
Journal of inequalities and applications (1029-242X) 2016 (2016); 165-1

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Sherman theorem ; Sherman inequality ; Jensen inequality ; Abel-Gontscharoff interpolating polynomial ; Ostrowski type inequality

Sažetak
Considering a weighted relation of majorization, Sherman obtained a useful generalization of the classical majorization inequality. The aim of this paper is to extend Sherman’s inequality to convex functions of higher order. An upper bound for Sherman’s inequality, as well as for generalized Sherman’s inequality, is given with some applications. As easy consequences, some new bounds for Jensen’s inequality can be derived.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
HRZZ-IP-2013-11-5435 - Nejednakosti i primjene (Josip Pečarić, )

Ustanove
Fakultet građevinarstva, arhitekture i geodezije, Split,
Tekstilno-tehnološki fakultet, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet


Citati